# SDR HALA2012070500167

- Difficulty date: July 5, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 53,781 hours, 6,647 cycles
- Engine: Pwa PW4060
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu
- Component part number: 4901550
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU OIL PPH IS AT 0.294.  REPLACED APU IAW M266-767 LEAK & OPS CHECKED OK.  OK FOR SERVICE.
